Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (7): 070202    DOI: 10.1088/1674-1056/20/7/070202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Conservation laws for variable coefficient nonlinear wave equations with power nonlinearities
Yang Qin-Mina, Huang Ding-Jiangb, Zhou Shui-Gengc
a Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China; b Department of Mathematics, East China University of Science and Technology, Shanghai 200237, China;Shanghai Key Laboratory of Intelligent Information Processing, Fudan University, Shanghai 200433, China; c School of Computer Science, Fudan University, Shanghai 200433, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn